# SDR SWAA2014040826930

- Difficulty date: March 26, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 56,101 hours, 45,012 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount Bracket
- Part number: 65C27181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF 178 BULKHEAD GLIDE SLOPE ANTENNA MOUNT BRACKET CRACKED AT LOWER LT CORNER.  REPAIRED MOUNT IAW EA & EA.
